Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

An iterative solution of a variational inequality for certain monotone operators in Hilbert space


Author: Ronald E. Bruck Jr.
Journal: Bull. Amer. Math. Soc. 81 (1975), 890-892
MSC (1970): Primary 47H05, 47H10
DOI: https://doi.org/10.1090/S0002-9904-1975-13874-2
Corrigendum, Volume 81: Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 353--353
MathSciNet review: 0383159
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H05, 47H10

Retrieve articles in all journals with MSC (1970): 47H05, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13874-2